Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Well-Posedness of the Stochastic Transport Equation with Unbounded Drift

Full text
Author(s):
Mollinedo, David A. C. [1] ; Olivera, Christian [2]
Total Authors: 2
Affiliation:
[1] Univ Tecnol Fed Parana, Curitiba, Parana - Brazil
[2] Univ Estadual Campinas, Dept Matemat, Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY; v. 48, n. 4, p. 663-677, DEC 2017.
Web of Science Citations: 0
Abstract

The Cauchy problem for a multidimensional linear transport equation with unbounded drift is investigated. Provided the drift is Holder continuous , existence, uniqueness and strong stability of solutions are obtained. The proofs are based on a careful analysis of the associated stochastic flow of characteristics and techniques of stochastic analysis. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 15/04723-2 - Topics in stochastic partial diferential equations
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants